Help relieve your child’s allergy symptoms with Equate Children’s Allergy Relief Cetirizine Hydrochloride Oral Solution. This sugar-free formula is specially formulated for children ages two years and older. When taken as directed this bubble gum flavored, gluten-free, dye-free and alcohol-free oral solution provides 24-hour relief of sneezing; runny nose; itchy, watery eyes; and itchy throat or nose. Simply follow the instructions on the package and use the provided dosage cup. Compare to Children’s Zyrtec with the active ingredient Cetirizine Hydrochloride, an antihistamine. This solution contains 1 mg of cetirizine hydrochloride in each 1mL dose for the relief of indoor and outdoor allergy symptoms. Tend to seasonal allergy symptoms with Equate Children’s Allergy Relief Cetirizine Hydrochloride Oral Solution.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
- Compare to Children’s Zyrtec active ingredient
- For 24-hour relief of indoor/outdoor allergy symptoms
- For children 2 years and over
- Bubble gum flavor oral solution
- Dye-free, sugar-free, and alcohol-free
- Dosage cup included
- Includes the active ingredient cetirizine hydrochloride, an antihistamine